| Model Number |
GIF-EZ1500 |
| Medical Device Problem Codes |
No Display/Image (1183); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
During inspection of the gastrointestinal videoscope, a scope communication error code (e227), no image display, and a black image were observed.There was no patient involvement.
Additional Manufacturer Narrative
Date of event is unknown, additional information will be provided if available.\
\
based on the final investigation of the device, the initial evaluation findings were confirmed.\
\
a root cause could not be identified.Based on the results of the investigation, the most probable cause of the malfunctions is traced to component failure.\
\
olympus will continue to monitor the field performance of this device.\
\
should any additional relevant information become available, a supplemental report will be submitted.